# SDR SWAA2020092112231

- Difficulty date: August 28, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FLIGHT DECK FLOOR STRUCTURE AT STA 270 FORWARD SIDE OF LATERAL BEAM BETWEEN LBL 10 TO RBL 10 WL 208.1 HAS SPOTS OF CORROSION, MARKED 78-8.  REPAIRED FLIGHT DECK FLOOR STRUCTURE AT STA 270 FWD SIDE OF LATERAL BEAM BETWEEN LBL 10 TO RBL 10 WL 208.1, AS PER REF B737-700 SRM 51-40-02-0G-0 AND EA 1-A53-13812-REV 2.  CUSTOMER CARD EA 1-A53-13812/W1501691.  MEASURES AFTER REMOVED CORROSION: ORIGINAL THICKNESS .050'; MATERIAL REMOVED .017'; REMAINING MATERIAL .037'.  FOUND OUT OF LIMITS, AS PER REF B737-700 SRM 53-10-51-1A-1.  CORRECTION ACTION ACCOMPLISHED.
